# SDR C1HA200682010

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 1075 STRINGER 29 RT AT FWD END OF REPAIR DOUBLER HAS SKIN BULGED WITH POPPED RIVET.  CUT OUT DAMAGED SKIN, FABBED AND INSTALLED FILLER (2024-T3 .063, DIM 1.5 X 1 INCH) AND DOUBLER (2024-T3 .080, DIM 43.25 X 14.625 X .625 INCH) IAW 727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 3.
